MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY CYCLER SET, SINGLE CONN./EXT. DL; System, Peritoneal, Automatic Delivery

ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY CYCLER SET, SINGLE CONN./EXT. DL; System, Peritoneal, Automatic Delivery
Catalog Number 050-87216A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Peritonitis (2252); Peritoneal effluent abnormal (4904)
Date of Event 07/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient on peritoneal dialysis (pd) was hospitalized with peritonitis.There were no reported allegations that the event was caused by fresenius product.In additional follow-up, the patient¿s pd nurse confirmed that the patient was hospitalized on (b)(6)2026 with symptoms of abdominal pain and cloudy pd effluent.The nurse reported that the patient had a pd culture obtained in the hospital.However, the nurse indicated that the pd culture results were not available.The nurse stated the patient was diagnosed with peritonitis and is receiving antibiotic therapy while hospitalized (details are unknown).Additionally, the pd nurse reported that the patient underwent removal of the pd catheter (not a fresenius product) and was transitioned to hemodialysis modality for renal replacement needs.The patient remained in the hospital when follow-up was performed.The nurse confirmed the patient did not have fluid leaks or any issues/malfunctions with fresenius products in relation to the event.The nurse stated that the peritonitis was due to a patient breach in aseptic technique.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.  clinical review: a temporal relationship exists between the pd therapy with the liberty cycler set and the patient¿s peritonitis event.Currently, there is no allegation nor is there any objective evidence that a liberty cycler set malfunction or product deficiency caused this event.Peritonitis is a well-documented complication in patients undergoing pd therapy.Based on the available information, the event of peritonitis is associated with patient breach in aseptic technique.

Brand Name
LIBERTY CYCLER SET, SINGLE CONN./EXT. DL
Common Device Name
System, Peritoneal, Automatic Delivery
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key50130229
Report Number0008030665-2026-02080
Device Sequence Number13390291
Product Code FKX
UDI-Device Identifier00840861102716
UDI-Public00840861102716
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K173718
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number050-87216A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2026
Initial Report FDA Received Date08/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Delflex PD Fluid; Liberty Select Cycler
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale